MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPARE CENTERING PIN FOR HOLLOW REAMER (309.065)

OBERDORF SYNTHES PRODUKTIONS GMBH SPARE CENTERING PIN FOR HOLLOW REAMER (309.065)
Catalog Number 309.670
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no reported patient involvement.Date of event reported as (b)(6) 2018.It is unknown if that is the date the devices broke or the date they were discovered broken.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes sales consultant.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that the devices were broken.There was no reported patient involvement.This is report 5 of 5 for (b)(4).

Brand Name
SPARE CENTERING PIN FOR HOLLOW REAMER (309.065)
Common Device Name
REAMER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7433375
Report Number8030965-2018-53135
Device Sequence Number11097802
Product Code HTO
UDI-Device Identifier07611819018464
UDI-Public(01)07611819018464
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309.670
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1